Steroids Forum

Anabolic Steroids and Bodybuilding Online Board


Accutane/Testosterone Connection?

Share
avatar
aces11

Posts : 37
Karma : 57
Join date : 2016-01-21

Accutane/Testosterone Connection?

Post by aces11 on Tue Mar 29, 2016 3:19 pm

Hey guys, this came from a thread in a accutane forum and I have never heard about this before, and thought it would be interesting to see what some of you guys have thought about it.  By the way, I'm on accutane right now, about half way through, and the other day I was thinking how fast I was recovering and where my strength was coming from.  Kinda like being on cycle!  And then I ran across this yesterday.  Check it out...

I came across an interesting site online that discusses the relationship between Vitamin A and protein/testosterone.  According to the article, protein is required by the body for Vitamin A transport and processing, and that excess protein consumption can lead to Vitamin A deficiency.  While searching this forum, I have often come across posts in which post-Accutane patients report that consuming a greater relative amount of protein in their diets seems to improve their conditions.  This relationship between protein consumption, greater Vitamin A metabolism and an easing of long-term side-effects would tend to support the theory that retinoid build-up is the cause of long-term effects from Accutane.

The article also discusses the role of Vitamin A in testosterone synthesis.  Apparently, experiments have found that greater concentrations of Vitamin A in the testes increase basal testosterone secretion.  Perhaps excess testosterone secretion during Accutane therapy leads to glandular exhaustion.  Another possibility is that testosterone levels are unaffected, but the body's ability to convert the hormone to the more physiologically available DHT is somehow impaired via a different mechanism.

Finally, I began a previous thread on the relationship of Accutane to anabolic steroids, and according to the article, administration of Vitamin A has resulted in physiological activity that resembles the administration of testosterone itself.  Anabolic steroids are nothing more than testosterone and/or testosterone precursors.  Thus, if anyone felt as if they were taking anabolic steroids either during or after Accutane therapy, then it was not their imagination.
avatar
lexus33

Posts : 9
Karma : 9
Join date : 2016-02-01

Re: Accutane/Testosterone Connection?

Post by lexus33 on Tue Mar 29, 2016 4:09 pm

Becareful the way in which you speak so highly of Accutane. It is a very very harsh oral used to treat ONLY severe teen acne as a last resort. It SHOULD NOT be used to treat AAS induced acne, no way at all. Many derms will not even prescribe the medication b.c of its dangers to teens. Accutane should not be used unless you are supervised by a derm. This is not a mild drug guys. I asked my derm to put me on it years ago b/c of my severe acne I got from Clomid and he refused until he was blue in the face and said he new a patient who died b/c of an alergic reaction.

There are many articles such as this one...be wise with your choice to use the drug.

http://www.accutane-side-effects.net...ects/info.html


_________________
If you don't have a shadow, you must be standing in the darkness. - Deepak Chopra

If you don't know where you are going, you might wind up someplace else. - Yogi Berra

Stats:

6 ft, 200-220 (depending) 6% bf year round baby! / Constant seeker of knowledge.... SO FLA is home!!!
avatar
thehulk3791

Posts : 45
Karma : 51
Join date : 2016-02-01

Re: Accutane/Testosterone Connection?

Post by thehulk3791 on Tue Mar 29, 2016 4:46 pm

lexus33 wrote:Becareful the way in which you speak so highly of Accutane. It is a very very harsh oral used to treat ONLY severe teen acne as a last resort. It SHOULD NOT be used to treat AAS induced acne, no way at all. Many derms will not even prescribe the medication b.c of its dangers to teens. Accutane should not be used unless you are supervised by a derm. This is not a mild drug guys. I asked my derm to put me on it years ago b/c of my severe acne I got from Clomid and he refused until he was blue in the face and said he new a patient who died b/c of an alergic reaction.

There are many articles such as this one...be wise with your choice to use the drug.

http://www.accutane-side-effects.net...ects/info.html

listen to what he just said precisly what I was thinking
avatar
aces11

Posts : 37
Karma : 57
Join date : 2016-01-21

Re: Accutane/Testosterone Connection?

Post by aces11 on Tue Mar 29, 2016 5:36 pm

Yeah, you guys are right, definitely not a mild drug! But no, it's not being used for aas acne. I'm not on cycle right now and haven't for almost a year. I'm just saying I've never heard of that correlation before. So any thoughts of that testosterone part?
avatar
evilbroderick

Posts : 11
Karma : 19
Join date : 2016-03-21

Re: Accutane/Testosterone Connection?

Post by evilbroderick on Tue Mar 29, 2016 6:29 pm

i was on it for 6 months under the supervision of a derm. be very careful with that stuff. it does not have an fda black box warning for nothing. i had to get blood work done every 2-4 weeks to make sure my liver enzymes and lipids were not too high. i would suggest the same for you. you should see the paper work you have to sign just to get this stuff. plus the Rx has a special sticker on it and won't be filled if the sticker is not on it. also, you must fill the Rx within 1 week of it being written. if you have a bad reaction to it it can be fatal. be real careful and stay on for no more than 6 months and get blood work done. be safe.

this is a quote from the package insert and on the form you have to sign:

"some people while taking accutane have had thoughts of suicide."
"some people while taking accutane have attempted suicide."
"some people while taking accutane have commited suicide."
avatar
aces11

Posts : 37
Karma : 57
Join date : 2016-01-21

Re: Accutane/Testosterone Connection?

Post by aces11 on Tue Mar 29, 2016 7:07 pm

YES, I am aware of all of this. I am already 11 weeks in. Anybody have anything on the testosterone connection?
avatar
bigworm6

Posts : 19
Karma : 21
Join date : 2016-02-08

Re: Accutane/Testosterone Connection?

Post by bigworm6 on Tue Mar 29, 2016 8:06 pm

Kinda confused about what was said, but only thing ive heard about accutane and vit. A is that when on accutane, you can not take vit. A because it increases the side affects of the medicene. I had to get off my multi. vit. when i started up on it.

Sponsored content

Re: Accutane/Testosterone Connection?

Post by Sponsored content


    Current date/time is Sun Jul 23, 2017 9:38 pm